# SDR ASAA2023111046118

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 2,517 hours, 729 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF NO TRANSMIT NO SIDETONE BOTH PILOT STATIONS RECEIVE IS OK, SELCAL RECEIVE OK. GROUNDED - YES. ON DEFERRAL.
